18 Endeavor, Suite 200, Irvine, CA

Voluma wearing off quickly after almost 3 months. Any ideas why?

Cosmetic Treatments QuestionsCategory: VolumaVoluma wearing off quickly after almost 3 months. Any ideas why?
A patient asked 2 years ago
I had 2 vials put in apples of cheeks and then directly into nasel folds. Not even 3 months ago. although I still feel it in the lines It’s already wearing off. Any ideas as to why? I read voluma is not made for direct injections to folds could that be why? I have a follow up appointment should I just put more directly in the lines or the cheek? I was thrilled with the results but disappointed about the duration
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Voluma Waering Off Quickly

 
Hi and thank you for your question! It is hard to tell based on the pictures you provided as there are some differences in lighting and other parameters. You are doing the absolute best thing going back for a follow up since nothing replaces an objective reevaluation and detailed comparison of before and after/current pictures. Voluma is a long-lasting filler that is more resistant to the naturally-present hyaluronidase in the body. While there is no guarantee that it lasts the same time in every patients, it is very unlikely that it goes away so quickly as you are concerned. Most likely, during the first few weeks following the treatment as you had some swelling (which adds to the volume), you had even better results and then as the swelling went down and you got used to the results, it gives the impression that the filler went away even though it is still there. In cases like this and after doing the follow up and evaluation, I usually discuss the option of doing more fillers with my patients since there is a great likelihood that they see even better results. Remember that the filler you received is still there under the skin and it serves as a great foundation for additional filler work. As long as you work with an experienced cosmetic doctor who you trust, there shouldn’t be any concerns. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.